# SDR AALA971799

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT LOWER RT FS 400.  DAMAGED AREA 4 INCHES BY 1.75 INCHES AT STR 24R.  INSTALLED DOUBLER OVER DENTED AREA SRM 53-30-30614A.  DID NOT REMOVE DAMAGED SKIN PER ESO 11697 DATED 1-14-96.  TST:  70,323.2 HOURS.  CYCLES, 48,507.  (X)
